# SDR 2001F00267

- Difficulty date: August 1, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT ATC REPORTED HEAVY SMOKE OFF RIGHT MLG.  INSPECTED AND CLEANED RIGHT MAIN LANDING BRAKES, LEAK CHECKED WITH PARKING BRAKE APPLIED AND DURING TAXI.  NO DEFECT FOUND ALL OPERATION NORMAL IAW AIRCRAFT MM 32-40-00.  (M)
